Alert archive / Tennessee / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this red flag warning at Mar 2, 2007, 9:13 AM CST for 37 counties in Tennessee. It took effect at Mar 2, 2007, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 9:13 AM CST (15:13 UTC)
- In effect from
- Mar 2, 2007, 12:00 PM CST
- Expired
- Mar 2, 2007, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
All 37 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Hardin County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Lincoln County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -197 m²/s²
- 0-3 km storm-relative helicity
- -134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOHX 021513 RFWOHX RED FLAG WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 913 AM CST FRI MAR 2 2007 ...RED FLAG WARNING FOR MIDDLE TENNESSEE DISTRICTS 4 AND 5 FOR STRONG SOUTH-SOUTHWEST WINDS AND LOW HUMIDITY... TNZ005>011-023>034-056>066-075-078-092>096-022315- /O.NEW.KOHX.FW.W.0001.070302T1800Z-070303T0000Z/ FIRE WEATHER ZONE DISTRICT 5 NORTH CHEATHAM-DAVIDSON-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-ROBERTSON- RUTHERFORD-STEWART-SUMNER-WILLIAMSON-WILSON- FIRE WEATHER ZONE DISTRICT 4 CANNON-CLAY-CUMBERLAND-DE KALB-FENTRESS-JACKSON-MACON-OVERTON- PICKETT-PUTNAM-SMITH-TROUSDALE-WARREN-WHITE- FIRE WEATHER ZONE DISTRICT 5 SOUTH BEDFORD-GILES-HARDIN-HICKMAN-LAWRENCE-LEWIS-LINCOLN-MARSHALL- MAURY-PERRY-WAYNE- 913 AM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A COLD FRONT MOVE THROUGH THE MID STATE YESTERDAY BRINGING DRYER AIR BEHIND THE FRONT INTO THE REGION. WINDS THIS MORNING WERE SOUTHERLY 10 TO 15 MPH AND WILL INCREASE THIS AFTERNOON. WITH THE AFTERNOON HEATING PRODUCING LOWER RELATIVE HUMIDITY AND WINDS INCREASING UP TO 25 MPH...CRITICAL RED FLAG CONDITIONS FOR FINE FUELS WILL EXIST OVER THE MID STATE.. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 31
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Mar 2, 2:30 AM CST, 6 hours 43 minutes earlier.
Area forecast discussion, Mar 2, 2:30 AM CST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 230 AM CST FRI MAR 2 2007 .DISCUSSION... LATEST ANALYSIS SHOWING CLOSED LOW ACROSS THE GREAT LAKES REGION... WITH ACTIVE COLD FRONT STRETCHING INTO THE EASTERN SEABOARD STATES. ADDITIONALLY...SECONDARY WEAK SURFACE BOUNDARY WELL UPSTREAM DROPPING THROUGH THE NORTHERN/CENTRAL PLAINS. ALOFT...ML/UL LOWS SITUATED ACROSS GREAT LAKES AS WELL. ASSOCIATED CONVECTION NOW WELL OUT OF THE PICTURE WITH SKIES ALREADY CLEAR ACROSS THE MID-STATE. UPPER LOWS EXPECTED TO WOBBLE NORTHEAST ACROSS THE GREAT LAKES AND EVENTUALLY NORTH OF THE US BORDER THROUGH LATE SUNDAY. THIS PROCESS WILL SWING A COUPLE OF VERY WEAK SFC/LL BOUNDARIES ACROSS THE CWA... AS WELL AS A FEW WEAK UPPER SHORTWAVES/IMPULSES. MOISTURE ASSOCIATED WITH THESE PASSING FEATURES WILL BE VERY LIMITED THUS ANTICIPATE VERY LITTLE IF ANY PRECIPITATION. AT THIS POINT...PLAN SMALL POPS SATURDAY ALONG THE PLATEAU WHERE MODERATE MOISTURE SOURCE WILL ACCOMPANY PASSING WEAK LL BOUNDARY. OTHERWISE...WILL LEAVE DRY INTO THE LATTER PART OF NEXT WEEK. ANOTHER COLD SNAP ON TAP. LOWS AGAIN BACK IN THE 30S SATURDAY... WITH THE 20S ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 34 49 25 / 10 10 10 10 CLARKSVILLE 60 31 46 23 / 10 10 10 10 CROSSVILLE 55 32 47 22 / 10 10 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Nearby
Red Flag Warnings in Tennessee, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.